MathSciNet Relay Station
MathSciNet bibliographic data
MR2290846 15A24
Wu, Ai-Guo; Duan, Guang-Ren; Yu, Hai-Hua On solutions of the matrix equations $XF-AX=C$ and $XF-A\overline X=C$. Appl. Math. Comput. 183 (2006), no. 2, 932–941.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement